# SDR CALA2017021300343

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 66,990 hours, 15,912 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 256T311012
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE LIGHT CAME BACK ON AFTER SELECTING TE ALT FLAPS LANDED WITH FLAPS 1 EMERGENCY DECLARED. FSEU INSPECTED FOUND FAULT 27-51104, PERFORMED FIM 27-51 TREE 8 10 NO FAULT FOUND SYSTEM OK ON GROUND , FLAPS OPERATIONAL TEST PERFORMED , OK NO FAULT FOUND. PERFORMED FLAP POSITION TRANSMITTER ADJUSTMENT ON TRANSMITTERS 1, 3, 8 PER AMM 27-51-45. R&R FLAP PDU REF AMM 27-51-33.
